# SDR HNAA0500012

- Difficulty date: February 17, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 29,522 hours, 32,189 cycles
- Engine: Pwa PW120A
- Engine time: 28,700 hours, 31,311 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Elec Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER WARNING LIGHT FLICKERED ON/OFF IN FLT FOLLOWED BY NR 2 ENG OIL PRESSURE WARNING LIGHT ILLUMINATED F/O STATED THAT HE DID SEE PRE FLUX NR 2 ENG OIL PRESS BUT IT DID NOT GO BELOW 45 PSI.  CLEANED NR 2 ENGINE LOW OIL PRESSURE CONNECTOR SERVICED OIL LEVEL TO MAX OIL LEVEL WAS 1.5 QRTS LOW, RAN AIRCRAFT, SYSTEM OPS CHECK GOOD AT THIS TIME.
